The Porous Medium Equation With Blowing Up Boundary Data
datacite.alternateIdentifier.citation | ADVANCED NONLINEAR STUDIES,Vol.9,1-27,2009 | |
datacite.creator | Osvaldo Venegas, T. | |
datacite.date | 2009 | |
datacite.subject.english | Blow-up | |
datacite.subject.english | porous media | |
datacite.title | The Porous Medium Equation With Blowing Up Boundary Data | |
dc.date.accessioned | 2021-04-30T16:25:26Z | |
dc.date.available | 2021-04-30T16:25:26Z | |
dc.description.abstract | We study the blow-up set. of a solution u(x, t) to the porous medium equation, u(t) = Delta(u(m)), in Omega x (0,T) for two different boundary conditions, u(x,t) = f(x)/(T - t)(1/m-1) or -partial derivative u(m)/partial derivative n(x,t) = g(x)/(T - t)(m/m-1) on partial derivative Omega x (0, T). Here m > 1 and Q is a bounded smooth domain in R-N. We establish point-wise and integral conditions on f and g respectively in order to obtain regional or global blow-up. | |
dc.identifier.uri | http://repositoriodigital.uct.cl/handle/10925/2544 | |
dc.language.iso | en | |
dc.publisher | WALTER DE GRUYTER GMBH | |
dc.source | ADVANCED NONLINEAR STUDIES | |
oaire.resourceType | Article | |
uct.catalogador | WOS | |
uct.indizacion | SCI |